Nevirapine and/or Co-Trimoxazole Induced Stevens Johnson syndrome in HIV Infected Patient - A Case Report

ISSN: 2212-3911 (Online)
ISSN: 1574-8863 (Print)


Volume 9, 3 Issues, 2014


Download PDF Flyer




Current Drug Safety

Aims & ScopeAbstracted/Indexed in


Submit Abstracts Online Submit Manuscripts Online

Editor-in-Chief:
Dr. Seetal Dodd
University of Melbourne
Geelong, 3220
Australia


View Full Editorial Board

Subscribe Purchase Articles Order Reprints


Nevirapine and/or Co-Trimoxazole Induced Stevens Johnson syndrome in HIV Infected Patient - A Case Report

Author(s): Kaksha Patel, Ashwin Panchasara, Bhargav Purohit and C.B. Tripathi

Affiliation: Department of Pharmacology, Government Medical College and Sir Takhtsinhji General Hospital, Bhavnagar

Abstract

A 46 years old HIV reactive patient developed Stevens Johnson syndrome (SJS) probably due to nevirapine and/or co-trimoxazole. Patient was on zidovudine + lamivudine + nevirapine along with Co-trimoxazole since last two months. After 15 days, zidovudine was replaced with stavudine due to development of anemia. All these drugs were stopped after development of reaction. Temporal association was found between stavudine, lamivudine, nevirapine, cotrimoxazole and development of the reaction. Nevirapine and Co-trimoxazole were suspected to cause this reaction most probably due to associated hepatotoxicity and their common potential to cause SJS. In our case, patient died despite stopping of all medications.


Purchase Online Rights and Permissions

  
  



Article Details

Volume: 7
First Page: 1
Last Page: 1
Page Count: 1
DOI: 10.2174/15748863112079990009
Advertisement

Related Journals




Webmaster Contact: urooj@benthamscience.org Copyright © 2014 Bentham Science